Endomorphisms of cell 2-representations

Volodymyr Mazorchuk, Vanessa Miemietz

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)
21 Downloads (Pure)


We determine the endomorphism categories of cell 2-representations of fiat 2-categories associated with strongly regular two-sided cells and classify, up to biequivalence, J -simple fiat 2-categories which have only one two-sided cell J apart from the identities.
Original languageEnglish
Pages (from-to)7471-7498
Number of pages28
JournalInternational Mathematics Research Notices
Issue number24
Early online date10 Apr 2016
Publication statusPublished - Dec 2016

Cite this